World Journal of Mechanics

Vol.4 No.2(2014), Paper ID 42981, 10 pages

DOI:10.4236/wjm.2014.42006

 

A New Class of Vector Padé Approximants in the Asymptotic Numerical Method: Application in Nonlinear 2D Elasticity

 

Abdellah Hamdaoui, Rachida Hihi, Bouazza Braikat, Noureddine Tounsi, Noureddine Damil

 

Laboratoire d’Ingénierie et Matériaux LIMAT, Faculté des Sciences Ben M’Sik, Université Hassan II Mohammedia - Casablanca, Casablanca, Maroc
Laboratoire d’Ingénierie et Matériaux LIMAT, Faculté des Sciences Ben M’Sik, Université Hassan II Mohammedia - Casablanca, Casablanca, Maroc
Laboratoire d’Ingénierie et Matériaux LIMAT, Faculté des Sciences Ben M’Sik, Université Hassan II Mohammedia - Casablanca, Casablanca, Maroc
Laboratoire d’Ingénierie et Matériaux LIMAT, Faculté des Sciences Ben M’Sik, Université Hassan II Mohammedia - Casablanca, Casablanca, Maroc
Laboratoire d’Ingénierie et Matériaux LIMAT, Faculté des Sciences Ben M’Sik, Université Hassan II Mohammedia - Casablanca, Casablanca, Maroc

 

Copyright © 2014 Abdellah Hamdaoui, Rachida Hihi, Bouazza Braikat, Noureddine Tounsi, Noureddine Damil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hamdaoui, A. , Hihi, R. , Braikat, B. , Tounsi, N. and Damil, N. (2014) A New Class of Vector Padé Approximants in the Asymptotic Numerical Method: Application in Nonlinear 2D Elasticity. World Journal of Mechanics, 4, 44-53. doi: 10.4236/wjm.2014.42006.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.